# SDR HEEA088650

- Difficulty date: July 17, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Snias AS350*
- Aircraft serial: 3351
- Aircraft time: 3,694 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE IGNITER WORN BEYOND LIMITS. TO BE SENT TO VENDOR.
